Publication
Title
General order multivariate Padé approximants for pseudo-multivariate functions : 2
Author
Language
English
Source (journal)
Mathematics of computation. - Providence, R.I., 1960, currens
Publication
Providence, R.I. : 2009
ISSN
0025-5718
Volume/pages
78:268(2009), p. 2137-2155
ISI
000270766200013
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.10.2011
Last edited 29.08.2017
To cite this reference